# SDR SWIA200515280

- Difficulty date: May 2, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 22,503 hours, 32,563 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FUEL BAY ACCESS LOWER FWD STRINGER CRACKED.  DETERMINED TO BE A MAJOR REPAIR, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED STRINGER IAW EMB 120 SRM 57-20-03 P 203 FIG 21 SHEET 7.
